# SDR SWAA2025071079282

- Difficulty date: June 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON SERVICE DOOR FWD; UPPER STUB FRAME AT BS 294.5 BTW S-8R TO S-9R FWD GALLEY AREA. CRACK LENGTH:1.125 INCH APPROXIMATELY. REPLACED STUB FRAME AND FASTENERS LOCATED BTW BS 294.5 TO 296 AND BETWEEN STR-7R TO STR-11R AT FWD SERVICE DOOR AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG# 141A8370 SHEET 10-9 REV .
